Local connectedness over soft rough topological space
by Li Fu; Hua Fu; Zhen Liu; Fei You
International Journal of Embedded Systems (IJES), Vol. 11, No. 6, 2019

Abstract: In this paper, the local connectedness of the soft rough topological space is discussed based on the soft connected rough topological space. Continuous mapping is defined over the soft rough topological space; the property of soft connectedness under continuous mapping is discussed. Connectedness of soft points and local connectedness are defined in the soft connected rough topological space, and the local properties of connectedness are given.

Online publication date: Thu, 05-Dec-2019

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Embedded Systems (IJES):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com